# SDR DL738070358

- Difficulty date: April 24, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 21,562 hours, 9,246 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: B737800M
- Part serial: DL282
- Condition: Failed
- Location: Nr 1 Position
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING TOWER REPORTED SMOKE FROM CAPTAINS SIDE.  NO INDICATION INSIDE OF ANY MALFUNCTION.  FIRE CREW DISCOVERED NR 1 TIRE BLOWN.  REPLACED NR 1 WHEEL ASSY FWD ANTI-SKID TO MCO/PLAC.  T/S PER FIM 32-42-00-810.  REPLACED PARKING BRAKE SHUTOFF VALVE PER AMM.  CHECK OK MCO AND PLACARD REMOVED.
